# SDR DALA2023042703272

- Difficulty date: April 27, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 31,044 hours, 3,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 SEAT 32H EMERGENCY LIGHT INOP. CORRECTIVE ACTION: NO FAULT FOUND 32H LIGHT. CK NORM. (4690207)
